# SDR QMLA2025102320108

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N88YJ
- Make and model: Bell 407
- Aircraft serial: 54970
- Aircraft time: 151 hours, 377 cycles
- Engine: Allsn 250C47B
- Engine time: 151 hours, 377 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: M25010386
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, ENGINE OIL FILTER CAUTION LIGHT ILLUMINATED. PROCEDURE IS LAND AS SOON AS PRACTICAL. I WAS OVER A NUMBER OF BUILDING AND ALREADY HEADED FOR THE AIRPORT AND CONTINUED TO LAND ON THE RAMP. INSPECTION AFTER SHUTDOWN SHOWED APPROPRIATE ENGINE OIL LEVEL, NO LEAKS AND NO IMPENDING BYPASS BUTTON POPPED.  FOLLOWED PMIC PROCESS, WROTE UP DISCREPANCY AND CONTACTED ALL THE APPROPRIATE PEOPLE. REMOVED AND REPLACED SCAVENGE OIL FILTER
